Theta function and Bergman metric on Abelian varieties

Xiaowei Wang, Hok Pun Yu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this note, we find explicit balanced embeddings for a principally polarized Abelian variety. As a consequence, we are able to give a very simple proof of the fact (cf. Donaldson, 2001) that balanced metrics converge to the flat metric.

Original languageEnglish (US)
Pages (from-to)19-35
Number of pages17
JournalNew York Journal of Mathematics
Volume15
StatePublished - Feb 9 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Theta function and Bergman metric on Abelian varieties'. Together they form a unique fingerprint.

Cite this